Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v31.i12.70
pages 53-63

Sequential Decomposition in Problems of Optimization of Dynamic Processes with Models in Inclusions

Gennadiy M. Bakan
Training and Complex "Institute of Applied System Analysis" Ministry of Education and Science of Ukraine and National Academy of Sciences of Ukraine at National Technical University of Ukraine"Kiev Polytechnical Institute",Kiev

ABSTRACT

The set-theoretic approach to decomposition of iteratively solved optimization problems into a sequence of single-run solutions is developed. The ideas of sections and preimages make the basis of the approach. These concepts have been realized in constructively applicable conditions (in the form of functional equations) obtained for problems of optimization of a dynamic process given by set inclusions.


Articles with similar content:

On the Properties and Estimates for Prime Numbers Sequences
Journal of Automation and Information Sciences, Vol.47, 2015, issue 12
Evgeniy V. Ivokhin , Dmitriy A. Vadnev
DESCRIPTION OF MARKOVIAN PROCESS DYNAMICS IN AN EXTENDED SPACE OF VARIABLES
TsAGI Science Journal, Vol.42, 2011, issue 1
O. N. Khatuntseva
Properties of Optimal Sets of Practical Stability of Differential Inclusions. Part I. Part II
Journal of Automation and Information Sciences, Vol.38, 2006, issue 3
Fedor G. Garashchenko, Vladimir V. Pichkur
Usage of Preudoinversion and Regularization Methods in Adaptive Models of Structural Representation and Data Processing
Journal of Automation and Information Sciences, Vol.49, 2017, issue 3
Olga S. Degtyar , Fedor G. Garashchenko
On Construction of Centrosymmetric and Anticentrosymmetric Solutions of the Sylvester Matrix Equations
Journal of Automation and Information Sciences, Vol.50, 2018, issue 7
Vladimir B. Larin